# SDR HNAA2022020700059

- Difficulty date: January 8, 2022
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N656AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145740
- Aircraft time: 42,058 hours, 38,216 cycles
- System (JASC): 5240 · Service Doors
- Part: Not Reported
- Condition: Not Reported
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

E893957 - REAR ELECTRONICS DOOR HAS DENT APPROXIMATELY 3" BELOW HANDLE .... ACCOMPLISHED REPAIR OF REAR ELECTRONIC COMPARTMENT DOOR SKIN APPROX. 3 INCHES BELOW HANDLE IAW EO1-52-21-0373.
